# SDR AALA20100807LGA01

- Difficulty date: August 7, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 32,695 hours, 15,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT INSPECTION OF EMERGENCY LIGHT SYSTEM, IT WAS DISCOVERED THAT THE EMERGENCY LIGHTS WERE INOPERATIVE FROM ROW 28 AFT TO TAIL CONE COMPARTMENT.  CLEANED AND RE-SEATED BATTERY PACKS AT ROW 31 AND IN RIGHT AFT LAVATORY.  OPS CHECKED NORMAL.
